- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 478531, 16 pages
Classification of Exact Solutions for Some Nonlinear Partial Differential Equations with Generalized Evolution
1Department of Mathematics, Faculty of Science, Bozok University, 66100 Yozgat, Turkey
2Department of Mathematics, Faculty of Science, Ege University, 35100 Bornova-Izmir, Turkey
3Department of Mathematics, Faculty of Science, Gazi University, 06500 Teknikokullar-Ankara, Turkey
Received 13 March 2012; Accepted 17 May 2012
Academic Editor: Ravshan Ashurov
Copyright © 2012 Yusuf Pandir et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [9 citations]
The following is the list of published articles that have cited the current article.
- Ahmet Bekir, and Özkan Güner, “Topological (dark) soliton solutions for the Camassa–Holm type equations,” Ocean Engineering, 2013.
- Yusuf Pandir, Yusuf Gurefe, and Emine Misirli, “Classification of exact solutions to the generalized Kadomtsev–Petviashvili equation,” Physica Scripta, vol. 87, no. 2, pp. 025003, 2013.
- Yusuf Gurefe, Emine Misirli, Abdullah Sonmezoglu, and Mehmet Ekici, “Extended trial equation method to generalized nonlinear partial differential equations,” Applied Mathematics and Computation, vol. 219, no. 10, pp. 5253–5260, 2013.
- Yusuf Pandir, and Halime Ulusoy, “New Generalized Hyperbolic Functions to Find New Exact Solutions of the Nonlinear Partial Differential Equations,” Journal of Mathematics, vol. 2013, pp. 1–5, 2013.
- Yusuf Pandir, Yusuf Gurefe, and Emine Misirli, “The Extended Trial Equation Method for Some Time Fractional Differential Equations,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–13, 2013.
- Hasan Bulut, Haci Mehmet Baskonus, and Yusuf Pandir, “The Modified Trial Equation Method for Fractional Wave Equation and Time Fractional Generalized Burgers Equation,” Abstract and Applied Analysis, vol. 2013, pp. 1–8, 2013.
- Mehmet Ekici, Durgun Duran, and Abdullah Sonmezoglu, “Soliton Solutions of the Klein-Gordon-Zakharov Equation with Power Law Nonlinearity,” ISRN Computational Mathematics, vol. 2013, pp. 1–7, 2013.
- Hasan Bulut, “Classification of Exact Solutions for Generalized Form of Equation,” Abstract and Applied Analysis, vol. 2013, pp. 1–11, 2013.
- Ali Filiz, Mehmet Ekici, and Abdullah Sonmezoglu, “-Expansion Method and New Exact Solutions of the Schrödinger-KdV Equation,” The Scientific World Journal, vol. 2014, pp. 1–14, 2014.